# SDR HNAA2014092400271

- Difficulty date: September 24, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 62,472 hours, 69,833 cycles
- Engine: Pwa PW120
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  REJECTED TAKEOFF.  CHECKED NR 1 ENGINE OIL QTY.  ADDED 2 QTS OF OIL.  CLEANED AND INSPECTED OIL PRESSURE SWITCH AND TRANSMIT CONNECTORS.  CREW GROUND RAN ACFT.  NO WARNING LIGHTS ILLUMINATED.  OK FOR SERVICE.
